# SDR IPXA2022051882204

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 22141348
- Condition: Broken
- Location: Powerplant
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 ENG I/B T/R COWL CIRCUMFERENTIAL LATCH UPPER BRACKET BROKENREMOVED AND REPLACED BRACKET #1 ENG I/B T/R IAW SRM 51-40-21
